CSpace

Browse/Search Results:  1-10 of 48 Help

Selected(0)Clear Items/Page:    Sort:
A TWO-LEVEL PRECONDITIONED HELMHOLTZ-JACOBI-DAVIDSON METHOD FOR THE MAXWELL EIGENVALUE PROBLEM 期刊论文
MATHEMATICS OF COMPUTATION, 2022, 卷号: 91, 期号: 334, 页码: 623-657
Authors:  Liang, Qigang;  Xu, Xuejun
Favorite  |  View/Download:25/0  |  Submit date:2022/04/29
Maxwell eigenvalue problem  edge element  Helmholtz projection  Jacobi-Davidson method  domain decomposition  
An inverse averaging finite element method for solving three-dimensional Poisson-Nernst-Planck equations in nanopore system simulations 期刊论文
JOURNAL OF CHEMICAL PHYSICS, 2021, 卷号: 155, 期号: 19, 页码: 13
Authors:  Zhang, Qianru;  Wang, Qin;  Zhang, Linbo;  Lu, Benzhuo
Favorite  |  View/Download:24/0  |  Submit date:2022/04/02
Algorithms for the metric ring star problem with fixed edge-cost ratio 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2021, 卷号: 42, 期号: 3, 页码: 499-523
Authors:  Chen, Xujin;  Hu, Xiaodong;  Jia, Xiaohua;  Tang, Zhongzheng;  Wang, Chenhao;  Zhang, Ying
Favorite  |  View/Download:34/0  |  Submit date:2022/04/02
Ring star  Approximation algorithms  Heuristics  Local search  Connected facility location  
Error Estimate of a Fully Discrete Finite Element Method for Incompressible Vector Potential Magnetohydrodynamic System 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2021, 卷号: 88, 期号: 3, 页码: 24
Authors:  Ding, Qianqian;  Long, Xiaonian;  Mao, Shipeng
Favorite  |  View/Download:19/0  |  Submit date:2022/04/02
Magnetohydrodynamic  Magnetic vector potential  Finite element method  Error estimates  
An adaptive edge finite element DtN method for Maxwell's equations in biperiodic structures 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2021, 页码: 35
Authors:  Jiang, Xue;  Li, Peijun;  Lv, Junliang;  Wang, Zhoufeng;  Wu, Haijun;  Zheng, Weiying
Favorite  |  View/Download:28/0  |  Submit date:2022/04/02
Maxwell's equations  diffractive grating problem  biperiodic structures  adaptive finite element method  transparent boundary condition  a posteriori error estimate  
CONVERGENCE OF THE HIPTMAIR-XU PRECONDITIONER FOR MAXWELL'S EQUATIONS WITH JUMP COEFFICIENTS (I): EXTENSIONS OF THE REGULAR DECOMPOSITION 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2021, 卷号: 59, 期号: 5, 页码: 2500-2535
Authors:  Hu, Qiya
Favorite  |  View/Download:27/0  |  Submit date:2022/04/02
Maxwell's equations  regular decomposition  stability  Nedelec elements  
On the minimum number of Steiner points of constrained 1-line-fixed Steiner tree in the Euclidean plane R-2 期刊论文
OPTIMIZATION LETTERS, 2020, 页码: 15
Authors:  Li, Jianping;  Zheng, Yujie;  Lichen, Junran;  Wang, Wencheng
Favorite  |  View/Download:74/0  |  Submit date:2020/09/23
A fixed linel  Steiner tree  Steiner points  Delaunay triangulation  Approximation algorithms  
Nonstandard finite element de Rham complexes on cubical meshes 期刊论文
BIT NUMERICAL MATHEMATICS, 2020, 卷号: 60, 期号: 2, 页码: 373-409
Authors:  Gillette, Andrew;  Hu, Kaibo;  Zhang, Shuo
Favorite  |  View/Download:50/0  |  Submit date:2020/06/30
Finite element  Nonconforming element  de Rham complex  
Continuous interior penalty finite element methods for the time-harmonic Maxwell equation with high wave number 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2019, 页码: 27
Authors:  Lu, Peipei;  Wu, Haijun;  Xu, Xuejun
Favorite  |  View/Download:63/0  |  Submit date:2020/05/24
Time-harmonic Maxwell equation  High wave number  Continuous interior penalty finite element method  Error estimates  
矩阵形式二次修正Maxwell-Dirac系统的多尺度算法 期刊论文
计算数学, 2019, 卷号: 41.0, 期号: 004, 页码: 419-439
Authors:  付姚姚;  曹礼群
Favorite  |  View/Download:42/0  |  Submit date:2021/01/14
Maxwell-Dirac系统  二次修正  矩阵形式  多尺度渐近方法  Crank-Nicolson有限差分方法  自适应棱单元方法